# SDR SWIA2020090152137

- Difficulty date: July 26, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CABIN FLOOR SEAT RAIL SECTION RBL 9.0 APPROX. FS 364.00 TO FS 400.00 HAS CORROSION SEVERAL PLACES.    REMOVED AND REPLACED SEAT RAIL FS364-FS400 RBL9 IAW AMM 53-01-11-000-802, AND 53-01-11-400-802.
